# SDR CA140114001

- Difficulty date: January 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 41,411 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: AN52610D
- Condition: Cracked
- Location: Fuel Hose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF NR 2 ENGINE ON , AN FITTING FOUND CRACKED AT TWO PLACES ON MAIN FUEL HOSE ASSY, BETWEEN ENGINE AND FIREWALL.  THE COMPANY HAS INITIATED A FLEET INSPECTION AS A RESULT OF THIS FINDING.
